# SDR MALA100066

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 24,888 hours, 27,665 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK HAS CORROSION ON THE SIDE, JUST AFT OF THE FWD WRAP AROUND AT STA 301. CUT OUT DAMAGE SECTION OF SEAT TRACK. REPAIRED AND INSTALLED NEW SECTION. REPAIR COMPLETED IAW MAL EO NR S53060. EO PROVIDES INSTRUCTIONS FOR REPAIR OF DAMAGE TO SEAT TRACKS FROM TOP TO BOTTOM IAW SRM CHAPTER 53-70-60 SPECIAL REPAIR PARAGRAPH 3. REV 4: PROVIDES INSTRUCTIONS TO TRIM OFF MATERIAL FROM THE OTBD LOWER FLANGE OF SEAT TRACK LBL 18.3 REPAIRS BETWEEN STA 297 AND 319, TO PREVENT CHAFING OF THE WIRE BUNDLE.
